# SDR QXEA2014010201569

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 29,318 hours, 30,506 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACALLE FWD REINFORCEMENT OF FIREWALL AT DC FEEDER CABLE ATTACHMENTS.  REMOVED L/E 612AR IAW AMM 51-23-01-000-801.  DISCONNECTED ELECTRICAL CABLES AND CABLE CLAMPS ON FIREWALL JUST FWD OF THE FWD WING SPAR IAW TC 6-54-364.  REMOVED RT NACELLE FIRE PROTECTION LINE, PN 82624102-007 IAW AMM 20-20-11-400-801.  REMOVED RT NACELLE DEICER LINE PN 83012033-007 IAW AMM 20-20-77-400-801.  REMOVED 2 RIVETS IAW SRM 51-42-05-02-01, STEP E. TEMPORARILY INSTALLED ELECTRICAL CABLES IN R/H NACELLE IAW HORIZON AIR TASK CARD 6-54-364. COMPLETED ALL HOLE LOCATIONS IDENTIFICATIONS, DRILLING REQUIREMENTS AND FABRICATION REQUIREMENTS IAW TC 6-54-364 AND RD 8/4-54-1259.  COMPLETED ALL INSTALLATION PROCEDURES IAW TC 6-54-364 AND RD 8/4-54-1259.  INSTALLED DC FEEDER CABLES IAW WM 20-16-40-201, STEP 8.  INSTALLED L/E PANEL 612AR IAW AMM 57-23-01-400-801. COMPLETED RIVET INSTALLATION 2 EA IAW SRM 51-42-05-02-01.  REF STEP NR 5 OF THIS OPS NUMBER.  COMPLETED REINSTALLATION OF RT NACELLE FIRE PROTECTION LINE IAW AMM 20-20-11-400-801. COMPLETED REINSTALLATION OF RT NACELLE DEICER LINE IAW AMM 20-20-11-400-801.  ALL WORK PERFORMED IAW TC RD8/4-54-1259.
